MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ B RM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF UNI TIB TRAY SZ B RM PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an implant for the right side was implanted during left knee implantation.As the surgeon approved the range of motion, he decided to keep it.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10 ¿ associated products; oxf twin-peg cmntd fem md pma , item# 161469, lot# 085950.Oxf anat brg lt md size 3 pma, item# 159547, lot# 887160.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Device is used for treatment.Medical records were not provided.A right oxford tibial component was implanted in the left knee.The root cause of the reported issue is attributed to user error.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXF UNI TIB TRAY SZ B RM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16711800
Report Number3002806535-2023-00107
Device Sequence Number1649541
Product Code NRA
UDI-Device Identifier05019279388875
UDI-Public(01)05019279388875(17)321019(10)220410
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number154721
Device Lot Number220410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale